A dangerous adverse event in the use of dabigatran

Submitted: 29 July 2015
Accepted: 5 November 2015
Published: 9 November 2015
Abstract Views: 1532
PDF: 850
HTML: 253
Publisher's note
All claims expressed in this article are solely those of the authors and do not necessarily represent those of their affiliated organizations, or those of the publisher, the editors and the reviewers. Any product that may be evaluated in this article or claim that may be made by its manufacturer is not guaranteed or endorsed by the publisher.

Authors

Not available

Dimensions

Altmetric

PlumX Metrics

Downloads

Download data is not yet available.

Citations

Manuel Monti, Emergency Department, AUSL UMBRIA1, Assisi (PG)
Emergency Department

How to Cite

Monti, M., Vincentelli, G. M., Borgognoni, F., Murdolo, G., & Menghini, F. (2015). A dangerous adverse event in the use of dabigatran. Italian Journal of Medicine, 10(3), 250–251. https://doi.org/10.4081/itjm.2015.629